# SDR DALA2016041502953

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 20,055 hours, 8,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS AT SEATS 10 DEF THROUGH ROW 14 DEF INOPERATIVE.  MAINTENANCE REPLACED FUSE IN BATTERY PACK AT SEAT 11 ABC.  NOW CHECKS GOOD.
